# SDR ASAA2014012112403

- Difficulty date: January 21, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N553AS
- Make and model: Boeing 737890
- Aircraft serial: 34594
- Aircraft time: 30,724 hours, 9,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: B21506
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 16, LT AND RT LOWER EMERGENCY LIGHT, LIGHTS THAT POINT AT DOOR, INOPERATIVE.  ACFT GROUNDED.  R & R BAD FUSE ON LIZ08 BATTERY PACK ASSY. OPS CK GOOD IAW AMM 33-51-06 AND B737-7,8,9  WDM 33-51-21.
